# SDR S9BA201300003

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 43,428 hours, 93,534 cycles
- Engine: Pwa PT6A27US
- Engine time: 3,776 hours, 3,238 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE WARNING LIGHT AND BELL ON IN FLIGHT.  SECURED RING TERMINAL ON RT OTBD FIRE DETECTION.  OPS CHECKED SATISFACTORY.  OPEN
